manuscripta mathematica

, Volume 110, Issue 3, pp 407–407

Classification of Fano 3-folds with B2≥2

Authors

  • Shigefumi Mori
    • R.I.M.S., Kyoto University, Kyoto 606-8502, Japan. e-mail: mori@kurims.kyoto-u.ac.jp; mukai@kurims.kyoto-u.ac.jp
  • Shigeru Mukai
    • R.I.M.S., Kyoto University, Kyoto 606-8502, Japan. e-mail: mori@kurims.kyoto-u.ac.jp; mukai@kurims.kyoto-u.ac.jp
Erratum

DOI: 10.1007/s00229-002-0336-2

Cite this article as:
Mori, S. & Mukai, S. manuscripta math. (2003) 110: 407. doi:10.1007/s00229-002-0336-2

Copyright information

© Springer-Verlag Berlin Heidelberg 2003